Bulk Ibuprofen Pain Reliever, Compare to Advil, 50 Two Tablet Doses p/box: Acme 90015 (12 Boxes of Ibuprofen) Acme PhysiciansCare Ibuprofen Pain Reliever has 50 Doses of Two Tablets per box. Compare to the active ingredients in Advil and save. PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Tamper evident individual dose packets. Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Active Ingredient: Ibuprofen. Purpose: Pain Reliever/Fever Reducer. First aid kit supplies for emergency preparedness, safety, health, medical, office, warehouse, schools and homes.
Bulk Ibuprofen Pain Reliever, Compare to Advil, 50 Two Tablet Doses p/box: Acme 90015
(Qty of 1 in Cart = 12 Boxes of Ibuprofen)
Individual Boxes of Ibuprofen Cost - $16.91 Each
You Save $180.51 Off MSRP of $383.40!
Free Shipping! Usually Ships in 2 to 5 Business Days.